# SDR IPXA2020041354146

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 33,391 hours, 19,338 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 148N1606
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ASUPPORT STRUCTURE UNDERNEATH TAILCONE ON A/C SIDE CORRODEDREPAIRED PER DWG 148N1606 & SRM 51-40-02
